# SDR CALA2013100491751

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,404 hours, 14,944 cycles
- Engine: Pwa PW4060
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spring
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT NLG BUNGEE SPRING BROKEN.  REPLACED SPRING IAW MM.
